Gastroenterology Community
Extreme itching and nausea
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Extreme itching and nausea

Any idea what would cause intense itching all over even inside ears, etc. and constant nausea especially after eating. Stopped all meds and supplements except Premarin, coated aspirin, biotin, B1 and calcium with D but nothing improved - also experiencing periodic times of extreme tiredness and weakness in legs.  Not overweight, very active, and exercise.  Good overall health.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Welcome to the gastroenterology community!  I would recommend going to the doctor and getting tested for food allergies.  Good luck.
Blank
Avatar_f_tn
No new foods and cut out all meds - no improvement yet.  Thanks for responding.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Morecambe
Weybridge, United Kingdom
168348_tn?1379360675
Blank
ChitChatNine
974371_tn?1364538460
Blank
Margot49
Central Valley, CA
Avatar_n_tn
Blank
cnoevl21